# SDR DALA2022092106235

- Difficulty date: August 29, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N949DK
- Make and model: Boeing 737
- Aircraft serial: 38736
- Aircraft time: 24,020 hours, 8,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2385966) DURING INSPECTION FOUND CORROSION WAS FOUND ON PANASONIC GCS ADAPTER PLATE AND ANTENNA. REPAIRED CORROSION PER ERA 601556-14.
